# SDR 2001UALA02000

- Difficulty date: September 8, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,920 hours, 22,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY STATION 887 1-INCH ABOVE STRINGER CLIP STRINGER 9L FRAME WEB CRACKED FASTENER STANDOFF.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  INSTALLED DOUBLER REPAIR.
